In their report "The Chaos Behind Donald Trump's Detention Policy of Separation of Families at the Border", an interesting and troubling admission. As I watched the videotaped version (does anyone watch live TV any more?) I had to shake my head at the voice that said, "Sponsored by Pfizer," before the program started. But we know that media and pharma go hand in glove.
What recourse does an immigrant family have if their children are vaccine injured while detained? Not only were improper doses given, one mother in the report said her son was "changed" when they were reunited after 73 days. Is the child suffering depression or trauma from the separation and/or vaccine injury that so many of us saw as our toddlers regressed and withdrew into autism?
Three-year-old Immers, the boy with the arrest warrant, was placed by the government with a foster family in Michigan for 73 days. This was his reunion with his mother.
She's saying, "I'm your mother honey, what is wrong with my son?"
In an interview, Gladys told us, "It felt like he wasn't my son anymore. It felt like a nightmare. Like I was dead."
She says, since detention, Immers has been withdrawn and moody.
"And from that day until today," Gladys said, "It's been very difficult to deal with him."
Separated at the border, a mother and child reunite
On the dosing errors:
Dr. Scott Allen: There was an episode where children in a mass immunization program were immunized with the wrong dose, adult dose instead of child dose, because the providers at the facility weren't used to working with children and didn't recognize some very common color coding that would denote adult versus pediatric vaccines.
They'd been writing reports of poor pediatric care in federal custody for four years when they heard that thousands more children were going to be cared for by the government, some of them in tent cities.
Dr. Scott Allen: This is what caused us great concern, with the disclosures that this policy was going to be ramped up and rapidly expanded. We understood that that action would create an imminent threat to the harm and safety of children.
Problem #1: Vaccination without parental consent
Problem #2: Administering the wrong vaccines
Problem #3: "Ramping up" forced vaccine programs for these children
Hepatitis A, Hepatitis B and Flu vaccines come in adult and pediatric formulations. Adult flu vaccines are multidose come in contain mercury. Pediatric doses are single vial, and do not. How many children may have adverse reactions and their parents do not know, and are not there to help their children?
Take a look at this blase information on incorrect dosing from Immunize.org.
Sometimes healthcare personnel inadvertently administer the wrong dose of a vaccine to a child or adult patient. This often happens with vaccines that come in both pediatric and adult formulations, such as hepatitis A and hepatitis B vaccines, which are available in both 0.5 mL and 1.0 mL formulations. Routinely used injectable influenza vaccines come in two dosing amounts as well, with 0.25 mL for use in children younger than age 3 years and 0.5 mL for people age 3 years and older. Below is some guidance on what to do when such dosing errors occur, and how to avoid these errors in the future.
If you administer too large a dose
If you’ve administered too large a dose (e.g., you’ve given an “adult” dose to a child) instead of the correct dose of hepatitis A, hepatitis B, or influenza vaccine, inform the patient, parent or guardian of the administration error and document it in the medical record. This dose counts as valid. Although it is unlikely that your patient will suffer any untoward side effects from receiving a “double dose” of vaccine, using larger-than-recommended dosages can result in excessive local or systemic concentrations of antigens or other vaccine constituents. When errors of this nature occur, it is important to assess how the error happened and to implement strategies to ensure they will not be repeated. Administering larger-than-recommended doses of any vaccine does not negate the need for subsequent recommended doses.
If you administer too small a dose
If you’ve administered a pediatric dose or half dose of a vaccine in error, consider the dose invalid and repeat it. Giving less than a full dose might result in inadequate protection. Revaccinate the patient with the appropriate dose according to recommendations specific to inactivated and live-virus vaccines. You may give the additional dose during the same visit if the error is discovered while the patient is still in the office.
If you administer the wrong brand of influenza vaccine
If you’ve administered an injectable influenza vaccine product that is not licensed for use in a child the age of the child you have vaccinated, this is an administration error. In such a case, if you administered the correct dosage to the child, even though it is the wrong product, consider the dose valid and do not repeat it. Inform the patient, parent or guardian of the error and document it in the medical record.